# SDR CA051125001

- Difficulty date: November 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Emb ERJ 170-100
- Engine: Ge CF348E5A1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT: L2 DOOR IN DISARMED MODE, ARMING/DISARMING HANDLE DOES NOT MOVE UP FULLY AS COMPARED TO OTHER DOORS HANDLES.  INDICATOR SHOWS (DISARMED) BUT NOT IN CENTER OF INDICATION WINDOW.  ALSO COVER DOES NOT CLOSE FLUSH IN BOTH MODES.  FMR WAS ISSUED TO VERIFY THE MECHANISM OF THE DOOR, AND FOUND SLIDE HANDLE DOES NOT MOVE UPWARDS TO DISARM WHEN VENT IS OPEN, USING THE OUTSIDE HANDLE.
